Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 213, NWS Morristown, TN

November 30, 2016Polk County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Nov 30, 2016, 12:05 PM EST for Polk County, Tennessee. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 30, 2016, 12:05 PM EST (17:05 UTC)
Expired
Nov 30, 2016, 12:45 PM EST
In force
40 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Polk County, TN

The radar

The Northeast Alabama radar (KHTX), 141 km from the middle of the area, began a volume at 17:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 64 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 278 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
64 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
660 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
278 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

702 
WUUS54 KMRX 301705
SVRMRX
TNC139-301745-
/O.NEW.KMRX.SV.W.0213.161130T1705Z-161130T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
1205 PM EST WED NOV 30 2016

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  POLK COUNTY IN EASTERN TENNESSEE...

* UNTIL 1245 PM EST

* AT 1204 PM EST...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
  NORTHEAST OF ETON...OR 14 MILES SOUTHWEST OF DUCKTOWN...MOVING
  NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DUCKTOWN...ARCHVILLE...PARKSVILLE...COPPERHILL...BIG FROG
  MOUNTAIN...RELIANCE...TURTLETOWN...WILLIAM L. DAVENPORT REFUGE AND
  CONASAUGA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3499 8474 3523 8455 3516 8434 3499 8433
TIME...MOT...LOC 1704Z 235DEG 42KT 3495 8462 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
963 
WWUS54 KMRX 301747
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1247 PM EST WED NOV 30 2016

TNC139-301756-
/O.EXP.KMRX.SV.W.0213.000000T0000Z-161130T1745Z/
POLK TN-
1247 PM EST WED NOV 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR POLK COUNTY HAS EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. LIGHT TO
OCCASIONALLY MODERATE RAIN WILL CONTINUE IN SHOWERS THROUGH LATE
AFTERNOON ACROSS EXTREME SOUTHEAST TENNESSEE.

LAT...LON 3499 8474 3523 8455 3516 8434 3499 8433
TIME...MOT...LOC 1746Z 235DEG 42KT 3520 8418 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 30, 11:06 AM EST, 59 minutes earlier.

Area forecast discussion, Nov 30, 11:06 AM EST, 59 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
1106 AM EST Wed Nov 30 2016

.DISCUSSION...
Updates have removed the tornado watch headlines now that it has
expired. Widespread rain to continue today...with a few strong
thunderstorms possible along the eastern edge of the activity.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Wind Advisory until 3 PM EST this afternoon for Cherokee-Clay.

TN...Wind Advisory until 3 PM EST this afternoon for East Polk-
     Johnson-NW Blount-North Sevier-Northwest Carter-Northwest
     Cocke-Northwest Greene-Northwest Monroe-Southeast Carter-
     Southeast Greene-Southeast Monroe-Unicoi-Washington TN.

     High Wind Warning until 3 PM EST this afternoon for Blount Smoky
     Mountains-Cocke Smoky Mountains-Sevier Smoky Mountains.

VA...Wind Advisory until 3 PM EST this afternoon for Wise.

&&

GC
Hazardous weather outlook, Nov 30, 3:45 AM EST, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
345 AM EST WED NOV 30 2016

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-010845-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
345 AM EST WED NOV 30 2016 /245 AM CST WED NOV 30 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY

...HIGH WIND WARNING IS IN EFFECT FOR THE SMOKY MOUNTAINS THROUGH
EARLY THIS AFTERNOON...

...WIND ADVISORY IS IN EFFECT FOR THE REST OF THE FAR EASTERN
TENNESSEE MOUNTAINS AND ADJACENT FOOTHILLS...MOUNTAINS OF SOUTHWEST
NORTH CAROLINA...AND WISE COUNTY..VIRGINIA THROUGH EARLY THIS
AFTERNOON...

...A SLIGHT CHANCE OF SEVERE STORMS EXISTS ACROSS THE CUMBERLAND
PLATEAU AND PORTIONS OF EAST TENNESSEE THROUGH EARLY THIS
AFTERNOON...

...FLASH FLOODING CONCERNS EXIST ACROSS THE CUMBERLAND PLATEAU
COUNTIES DUE TO PERSISTENT TRAINING RAINFALL OVER THE LAST SEVERAL
HOURS. FLASH FLOOD CONCERNS ALSO EXIST FOR THE PIGEON FORGE AND
GATLINBURG AREAS DUE TO THE POTENTIAL OF LOCALLY HEAVY RAIN
OCCURRING ACROSS THE THE BURN SCARS FROM THE RECENT FIRES...

A STRONG LOW LEVEL JET OVER THE SOUTHERN APPALACHIANS THIS MORNING
IS GENERATING SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH
ACROSS THE HIGHER ELEVATIONS...GENERALLY AT OR ABOVE 3000 FEET.
IN AREAS BELOW 3000 FEET...WINDS ARE SOUTHWEST AT 15 TO 30 MPH
WITH GUSTS TO 40 MPH. THESE WINDS WILL SLOWLY SUBSIDE BY LATE THIS
AFTERNOON.

A FRONTAL BOUNDARY MOVING THROUGH THE AREA TODAY WILL CONTINUE TO
PRODUCE SHOWERS AND THUNDERSTORMS. DUE TO THE STRONG WINDS AND
COLD AIR ALOFT...SOME OF THESE STORMS COULD CONTINUE TO BE STRONG
AND TO SEVERE...ESPECIALLY ACROSS THE SOUTHERN TN VALLEY. THE MAIN
THREAT WILL BE HAIL, STRONG DAMAGING WINDS, AND TORNADOES.

RAINFALL BETWEEN 1 AND 2 INCHES CAN BE EXPECTED WITH LOCAL AMOUNTS
UP TO 2 1/2 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...TONIGHT THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

AT THIS TIME...SPOTTER ACTIVATION MAY BE NEEDED FOR TODAY.

In the hours before

Local storm report, Nov 30, 10:17 AM EST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1017 AM EST WED NOV 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     TSTM WND DMG     ROGERSVILLE             36.41N 83.01W
11/30/2016                   HAWKINS            TN   EMERGENCY MNGR

            TREES DOWN ACROSS THE COUNTY.

&&
Local storm report, Nov 30, 10:30 AM EST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1030 AM EST WED NOV 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     TSTM WND DMG     VONORE                  35.60N 84.23W
11/30/2016                   MONROE             TN   TRAINED SPOTTER

            TREES DOWN

&&
Local storm report, Nov 30, 11:06 AM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1106 AM EST WED NOV 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND DMG     6 SE PIKEVILLE          35.55N 85.12W
11/30/2016                   BLEDSOE            TN   EMERGENCY MNGR

            2 SEMI TRUCK TRAILERS OVERTURNED. DAMAGE TO SEVERAL
            STRUCTURES, AND TREES DOWN ACROSS THE COUNTY

&&
Local storm report, Nov 30, 11:20 AM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
1120 AM EST WED NOV 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     TSTM WND DMG     5 NE WHITWELL           35.25N 85.44W
11/30/2016                   MARION             TN   911 CALL CENTER

            ROOF BLOWN OFF HOUSE AND WINDOWS BLOWN OUT AT 5071 ALVIN
            YORK HWY. POWELL CROSSROADS AREA. MINOR DAMAGE TO ANOTHER
            HOUSE. POWER LINES DOWN. 2 CHICKEN HOUSES DESTROYED.

1210 AM     TSTM WND DMG     2 SE CARTWRIGHT         35.26N 85.44W
11/30/2016                   MARION             TN   TRAINED SPOTTER

            TREES DOWN IN THE NEW HOPE COMMUNITY.

1230 AM     TSTM WND DMG     6 SE PIKEVILLE          35.55N 85.12W
11/30/2016                   BLEDSOE            TN   EMERGENCY MNGR

            2 SEMI TRUCK TRAILERS OVERTURNED. DAMAGE TO SEVERAL
            STRUCTURES, AND TREES DOWN ACROSS THE COUNTY

1248 AM     TSTM WND DMG     4 SE SHADY GROVE        35.21N 85.07W
11/30/2016                   HAMILTON           TN   911 CALL CENTER

            TREES AND POWER LINES DOWN.

0100 AM     TSTM WND DMG     5 N CLEVELAND           35.25N 84.88W
11/30/2016                   BRADLEY            TN   911 CALL CENTER

            DOORS BLOWN OFF CHURCH BUILDING AND POWER LINES DOWN.

0121 AM     TSTM WND DMG     ATHENS                  35.45N 84.60W
11/30/2016                   MCMINN             TN   AMATEUR RADIO

            AT STATE ROAD 30 AND 39 INTERSECTION IN ATHENS ROOF BLOWN
            OFF BUILDING. TREES DOWN, STRUCTURES DAMAGED AND ROADS
            BLOCKED SOUTH OF ATHENS.

0130 AM     TSTM WND DMG     3 NE ATHENS             35.48N 84.56W
11/30/2016                   MCMINN             TN   TRAINED SPOTTER

            SEVERAL HOMES DESTROYED IN DEERFIELD ESTATES. INJURIES
            REPORTED...BUT NO FURTHER DETAILS AT THIS POINT.

0130 AM     TSTM WND DMG     2 N ATHENS              35.48N 84.60W
11/30/2016                   MCMINN             TN   TRAINED SPOTTER

            REPORT RELAYED FROM AMATEUR RADIO AND DISPATCH. THERE IS
            DAMAGE EXTENDING ALONG A LINE FROM COUNTY ROAD 700,
            ACROSS ATHENS, AND CONTINUING UP HWY 307. MULTIPLE
            REPORTS OF TREES AND POWER LINES DOWN AND DAMAGE TO
            HOUSES.

0142 AM     TSTM WND DMG     3 S NIOTA               35.47N 84.55W
11/30/2016                   MCMINN             TN   TRAINED SPOTTER

            TREES UPROOTED AND HOLE IN ROOF OF RESIDENCE.

0200 AM     HAIL             4 S ALCOA               35.74N 83.97W
11/30/2016  E0.88 INCH       BLOUNT             TN   AMATEUR RADIO

            NICKEL SIZED HAIL REPORTED AT MARYVILLE MIDDLE SCHOOL.

0208 AM     TSTM WND DMG     GREENBACK               35.65N 84.18W
11/30/2016                   LOUDON             TN   LAW ENFORCEMENT

            POWER LINES DOWN.

0225 AM     TSTM WND GST     3 SSW CLEVELAND         35.14N 84.88W
11/30/2016  E60.00 MPH       BRADLEY            TN   TRAINED SPOTTER

0230 AM     TSTM WND DMG     10 E CLEVELAND          35.18N 84.69W
11/30/2016                   POLK               TN   TRAINED SPOTTER

            STRUCTURAL DAMAGE TO SEVERAL BUILDINGS ALONG HWY 411 AND
            STUMP STREET.

0242 AM     HAIL             3 SSE SEVIERVILLE       35.85N 83.56W
11/30/2016  M0.75 INCH       SEVIER             TN   NWS EMPLOYEE

            HAIL LASTED FOR 2 TO 3 MINUTES. WIND GUSTS ESTIMATED TO
            40 MPH.

0320 AM     TSTM WND DMG     KNOXVILLE               35.97N 83.95W
11/30/2016                   KNOX               TN   BROADCAST MEDIA

            BUILDING DAMAGE REPORTED AT KNOX GLASS COMPANY.

0330 AM     TSTM WND DMG     CAGLE                   35.47N 85.46W
11/30/2016                   SEQUATCHIE         TN   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

0350 AM     TSTM WND DMG     DUNLAP                  35.37N 85.39W
11/30/2016                   SEQUATCHIE         TN   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

0430 AM     TSTM WND DMG     DECATUR                 35.53N 84.79W
11/30/2016                   MEIGS              TN   TRAINED SPOTTER

            TREES DOWN IN THE DECATUR AREA.

0430 AM     TSTM WND DMG     CHATTANOOGA             35.07N 85.26W
11/30/2016                   HAMILTON           TN   911 CALL CENTER

            TREES DOWN.

0500 AM     TSTM WND DMG     ATHENS                  35.45N 84.60W
11/30/2016                   MCMINN             TN   EMERGENCY MNGR

            TREES AND POWER LINES DOWN IN THE ATHENS AREA. WIDESPREAD
            POWER OUTAGES.

0520 AM     TSTM WND DMG     VONORE                  35.60N 84.23W
11/30/2016                   MONROE             TN   TRAINED SPOTTER

            TREES DOWN

0525 AM     TSTM WND DMG     CHATTANOOGA             35.07N 85.26W
11/30/2016                   HAMILTON           TN   911 CALL CENTER

            TREES DOWN.

0530 AM     TSTM WND DMG     KNOXVILLE               35.97N 83.95W
11/30/2016                   KNOX               TN   911 CALL CENTER

            SEVERAL TREES DOWN IN KNOXVILLE.

0545 AM     TSTM WND DMG     MARYVILLE               35.75N 83.97W
11/30/2016                   BLOUNT             TN   911 CALL CENTER

            NUMEROUS TREES DOWN COUNTYWIDE.

0620 AM     TSTM WND DMG     ROGERSVILLE             36.41N 83.01W
11/30/2016                   HAWKINS            TN   EMERGENCY MNGR

            TREES DOWN ACROSS THE COUNTY.

&&
Local storm report, Nov 30, 11:26 AM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1126 AM EST WED NOV 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     TSTM WND DMG     PIKEVILLE               35.61N 85.20W
11/29/2016                   BLEDSOE            TN   TRAINED SPOTTER

            A FEW TREES AND LARGE TREE LIMBS DOWN.

&&
Local storm report, Nov 30, 11:51 AM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1151 AM EST WED NOV 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 AM     TSTM WND DMG     6 N CLEVELAND           35.26N 84.87W
11/30/2016                   BRADLEY            TN   EMERGENCY MNGR

            1 ROOF REMOVED COMPLETELY FROM HOME. ROOF DAMAGE TO
            ANOTHER HOME AS WELL AS A BARN.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 11:14 PM ESTTornado Warning Tornado observedMRXMarion31 min
Nov 29, 11:41 PM ESTSevere Thunderstorm WarningMRXBledsoe, Sequatchie23 min
Nov 29, 11:42 PM ESTSevere Thunderstorm WarningMRXMarion, Sequatchie48 min
Nov 29, 11:58 PM ESTTornado WarningMRXBledsoe, Hamilton, Marion, Sequatchie47 min
Nov 30, 12:09 AM ESTSevere Thunderstorm WarningMRXHamilton, Marion36 min
Nov 30, 12:11 AM ESTAreal Flood AdvisoryMRXBledsoe, Marion, Sequatchie3 hr
Nov 30, 12:23 AM ESTTornado WarningMRXBledsoe, Rhea24 min
Nov 30, 12:26 AM ESTSevere Thunderstorm WarningMRXMarion, Sequatchie34 min
Nov 30, 12:34 AM ESTTornado WarningMRXBradley, Hamilton26 min
Nov 30, 12:54 AM ESTTornado WarningMRXBradley, Hamilton, McMinn, Meigs36 min
Nov 30, 1:14 AM ESTAreal Flood AdvisoryMRXAnderson, Campbell, Morgan, Scott3 hr
Nov 30, 1:20 AM ESTTornado WarningMRXMcMinn, Monroe25 min
Nov 30, 1:36 AM ESTSevere Thunderstorm WarningMRXMcMinn, Meigs24 min
Nov 30, 1:41 AM ESTSevere Thunderstorm WarningMRXHamilton34 min
Nov 30, 1:43 AM ESTSevere Thunderstorm WarningMRXBlount, Loudon, Monroe32 min
Nov 30, 1:54 AM ESTTornado WarningMRXBlount, Loudon, Monroe36 min
Nov 30, 2:00 AM ESTTornado WarningMRXBradley, Hamilton, Polk30 min
Nov 30, 2:07 AM ESTSevere Thunderstorm WarningMRXLoudon, McMinn, Monroe23 min
Nov 30, 2:18 AM ESTTornado WarningMRXBlount, Sevier27 min
Nov 30, 2:29 AM ESTTornado WarningMRXBradley, McMinn, Monroe, Polk31 min
Nov 30, 2:41 AM ESTSevere Thunderstorm WarningMRXCocke, Jefferson, Sevier34 min
Nov 30, 2:44 AM ESTTornado WarningMRXBlount, Loudon20 min
Nov 30, 3:03 AM ESTSevere Thunderstorm WarningMRXKnox27 min
Nov 30, 3:13 AM ESTSevere Thunderstorm WarningMRXMarion, Sequatchie32 min
Nov 30, 3:24 AM ESTTornado WarningMRXMorgan10 min
Nov 30, 3:41 AM ESTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie34 min
Nov 30, 4:12 AM ESTSevere Thunderstorm WarningMRXBledsoe, Bradley, Hamilton, Loudon, McMinn, Marion and 5 more33 min
Nov 30, 4:16 AM ESTAreal Flood AdvisoryMRXAnderson, Campbell, Claiborne, Morgan, Roane, Scott and 1 more3 hr
Nov 30, 4:19 AM ESTAreal Flood AdvisoryMRXAnderson, Knox, Loudon, Roane3 hr
Nov 30, 4:36 AM ESTSpecial Weather StatementMRXJohnson, Sullivan, Washington39 min
Nov 30, 4:42 AM ESTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs, Monroe, Polk and 1 more33 min
Nov 30, 4:51 AM ESTSevere Thunderstorm WarningMRXCarter, Johnson, Sullivan, Washington39 min
Nov 30, 4:53 AM ESTSevere Thunderstorm WarningMRXBradley, Hamilton, Marion, Sequatchie37 min
Nov 30, 4:53 AM ESTSevere Thunderstorm WarningMRXAnderson, Blount, Knox, Loudon, McMinn, Monroe and 1 more52 min
Nov 30, 5:14 AM ESTSevere Thunderstorm WarningMRXBlount, Bradley, McMinn, Monroe, Polk31 min
Nov 30, 5:25 AM ESTFlash Flood WarningMRXAnderson, Campbell, Morgan3 hr
Nov 30, 5:27 AM ESTSevere Thunderstorm WarningMRXBlount, Grainger, Hamblen, Jefferson, Knox, Monroe and 1 more48 min
Nov 30, 5:30 AM ESTSevere Thunderstorm WarningMRXBradley, Hamilton, Loudon, McMinn, Meigs, Monroe and 1 more30 min
Nov 30, 5:38 AM ESTSevere Thunderstorm WarningMRXGrainger, Hamblen, Hancock, Hawkins, Union52 min
Nov 30, 5:46 AM ESTSevere Thunderstorm WarningMRXBlount, Bradley, Hamilton, McMinn, Meigs, Monroe and 2 more44 min
Nov 30, 5:51 AM ESTAreal Flood AdvisoryMRXBradley, Hamilton, McMinn, Monroe3 hr
Nov 30, 5:51 AM ESTAreal Flood AdvisoryMRXClaiborne, Hancock3 hr
Nov 30, 5:54 AM ESTSevere Thunderstorm WarningMRXBradley, Hamilton, Marion36 min
Nov 30, 6:14 AM ESTSevere Thunderstorm WarningMRXGreene, Hamblen, Hawkins, Sullivan, Washington46 min
Nov 30, 6:24 AM ESTSpecial Weather StatementMRXBlount, Monroe, Sevier51 min
Nov 30, 6:25 AM ESTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs, Rhea35 min
Nov 30, 6:47 AM ESTSevere Thunderstorm WarningMRXCarter, Greene, Johnson, Sullivan, Unicoi, Washington58 min
Nov 30, 7:14 AM ESTSpecial Weather StatementMRXCocke, Sevier46 min
Nov 30, 7:46 AM ESTSpecial Weather StatementMRXBradley, Hamilton44 min
Nov 30, 7:47 AM ESTSpecial Weather StatementMRXLoudon43 min
Nov 30, 7:50 AM ESTAreal Flood AdvisoryMRXBlount, Loudon, Monroe3 hr
Nov 30, 8:18 AM ESTSpecial Weather StatementMRXBradley, McMinn, Monroe, Polk42 min
Nov 30, 8:26 AM ESTFlash Flood WarningMRXBradley, Hamilton, McMinn, Meigs3 hr
Nov 30, 8:39 AM ESTFlash Flood WarningMRXLoudon, McMinn, Monroe3 hr
Nov 30, 9:01 AM ESTSpecial Weather StatementMRXBlount, Monroe, Polk, Sevier59 min
Nov 30, 9:56 AM ESTSpecial Weather StatementMRXCocke, Sevier64 min
Nov 30, 10:15 AM ESTAreal Flood AdvisoryMRXCocke, Jefferson, Sevier3 hr
Nov 30, 10:18 AM ESTSevere Thunderstorm WarningMRXSullivan27 min
Nov 30, 11:26 AM ESTAreal Flood AdvisoryMRXBradley, Hamilton, McMinn, Monroe, Polk3 hr
Nov 30, 1:26 PM ESTAreal Flood AdvisoryMRXSevier109 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.